# SDR DALA2018060703863

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 74,140 hours, 55,730 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Position
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE UNSAFE MESSAGE. FOUND INTERIOR CABLE DISCONNECTED, OUT OF RETAINING MECHANISM.  SECURED THE CABLE AND PERFORMED ODI  TEST IAW AMM 53-53-00. OPS NORMAL ACFT OK FOR SERVICE. THE TAILCONE SLIDE REARMED.  INSPECTION AND RIGGING OK IAW AMM 53-53.
